# SDR GTIA1000153

- Difficulty date: November 15, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE (1 EA) RT PYLON SKIN PANEL LOCATION, INBD SECTION.  FABRICATED NR2 ENGINE PYLON INBD SKIN PANEL IAW APPROVED SPECIFICATIONS DOCUMENTED ON FORM MX FR 039.
